# SDR SIMA201812149006

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP #5 HAS BROKEN WIRE-C/A-REMOVED AND REPLACED #5 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12.
